MathSciNet Relay Station
MathSciNet bibliographic data
MR302558 10B10
Nagell, Trygve Sur la résolubilité de l'équation $x\sp{2}+y\sp{2}+z\sp{2}=0$ dans un corps quadratique. (French) Acta Arith. 21 (1972), 35–43.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement